Site Accessibility Statement
Wilfrid Laurier University Leaf
April 24, 2014
 
 
Canadian Excellence

Schedule




Home Call for Proposals Schedule Keynote Speaker Accommodations Registration & Bursary Travel Location & Parking Contact


EDC 2013 Conference - Tentative Schedule at a Glance
February 18 - 22, 2013


***Click for an electronic version of the EDC 2013 program***


Monday, February 18th - Tuesday, February 19th
8:30 a.m. - 4:30 p.m. STLHE Board of Directors Meeting


Wednesday, February 20th
8:45 a.m. - 3:30 p.m. Registration and Check-in
9:30 a.m. - 12:30 p.m. Pre-Conference Session 1
12:30 p.m. - 1:30 p.m. Lunch EDC Executive Meeting
1:30 p.m. - 4:30 p.m. Pre-Conference Session 2 VP/AVP Teaching and Learning Meeting
(2 p.m. - 5 p.m.)
5:00 p.m. - 6:30 p.m. Welcome Reception at Clay and Glass Gallery, Waterloo


Thursday, February 21st
7:30 a.m. - 8:45 a.m. Registration and Check-in
8:45 a.m. - 9:00 a.m. Welcome and Greetings
9:00 a.m. - 10:45 a.m. Keynote/Workshop
10:45 a.m. - 11:15 a.m. Refreshment and Networking Break
11:15 a.m. - 12:15 p.m. 60-minute Concurrent Session
12:15 p.m. - 1:15 p.m.
Lunch
1:15 p.m. - 2:30 p.m.
Water Cooler Sessions
2:30 p.m. - 2:45 p.m.
Refreshment and Networking Break
2:45 p.m. - 4:15 p.m.
90-minute Concurrent Session
4:15 p.m. - 4:20 p.m.
Travel between Sessions
4:20 p.m. - 5:00 p.m.
EDC Annual General Meeting
5:00 p.m. - 6:15 p.m.
Regroup and Refresh
6:15 p.m. - 9:00 p.m.
Banquet (Walper Hotel - Crystal Ballroom)


Friday, February 22nd
7:30 a.m. - 8:30 a.m. Registration and Breakfast
8:30 a.m. - 10:00 a.m. 90-minute Concurrent Session
10:00 a.m. - 10:25 a.m. Refreshment and Networking Break
10:25 a.m. - 10:55 a.m. 30-minute Concurrent Session
10:55 a.m. - 11:00 a.m. Travel between Sessions
11:00 a.m. - 12:00 p.m.
60-minute Concurrent Session
12:00 p.m. - 1:00 p.m.
Lunch
1:00 p.m. - 2:00 p.m.
Closing Activity: Reflections and Directions
2:00 p.m. - 2:30 p.m.
Wrap-up, Acknowledgements, EDC 2014